5 doctors weighed in:

I take aderral for adult add. I've lost 70 pounds but I feel like maybe I need vitamins or supplements?

5 doctors weighed in
Dr. Janet Greenhut
Preventive Medicine
4 doctors agree

In brief: Talk to your doctor

Speak with your doctor about your dietary needs.
Adderall (dextroamphetamine and racemic amphetamine) can decrease a person's appetite, which can lead to weight loss. It's important to make sure you're eating a healthy diet. Supplements and vitamins are not a substitute for healthy food.

In brief: Talk to your doctor

Speak with your doctor about your dietary needs.
Adderall (dextroamphetamine and racemic amphetamine) can decrease a person's appetite, which can lead to weight loss. It's important to make sure you're eating a healthy diet. Supplements and vitamins are not a substitute for healthy food.
Dr. Janet Greenhut
Dr. Janet Greenhut
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors